Exact solution of a nonlinear heat conduction problem in a doubly periodic 2D composite material

D. Kapanadze*, G. Mishuris, E. Pesetskaya

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Citations (SciVal)
31 Downloads (Pure)

Abstract

AN ANALYTIC SOLUTION OF A STATIONARY HEAT CONDUCTION PROBLEM in an unbounded doubly periodic 2D composite whose matrix and inclusions consist of isotropic temperature-dependent materials is given. Each unit cell of the composite contains a finite number of circular non-overlapping inclusions. The corresponding nonlinear boundary value problem is reduced to a Laplace equation with nonlinear interface conditions. In the case when the conductive properties of the inclusions are proportional to that of the matrix, the problem is transformed into a fully linear boundary value problem for doubly periodic analytic functions. This allows one to solve the original nonlinear problem and reconstruct temperature and heat flux throughout the entire plane. The solution makes it possible to calculate the average properties over the unit cell and discuss the effective conductivity of the composite. We compare the outcomes of the present paper with a few results from literature and present numerical examples to indicate some peculiarities of the solution.

Original languageEnglish
Pages (from-to)157-178
Number of pages22
JournalArchives of Mechanics
Volume67
Issue number2
Publication statusPublished - 2015

Keywords

  • nonlinear doubly periodic composite material
  • conductivity problem
  • effective properties of the composite
  • EFFECTIVE RESPONSE
  • COEFFICIENTS
  • MEDIA

Fingerprint

Dive into the research topics of 'Exact solution of a nonlinear heat conduction problem in a doubly periodic 2D composite material'. Together they form a unique fingerprint.

Cite this